Skip to main content

Weighted Inequalities for Commutators of \(p\)-Adic Hausdorff Operators on Herz Spaces

Abstract

In this paper, we establish the boundedness of commutators of \(p\)-adic matrix Hausdorff operators and \(p\)-adic rough Hausdorff operators on the block Herz spaces.

This is a preview of subscription content, access via your institution.

References

  1. A. V. Avetisov, A. H. Bikulov, S. V. Kozyrev and V. A. Osipov,“\(p\)-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” J. Phys. A: Math. Gen. 35, 177–189 (2002).

    MathSciNet  Article  Google Scholar 

  2. A. V. Avetisov, A. H. Bikulov and V. A. Osipov,“\(p\)-Adic description of characteristic relaxation in complex systems,” J. Phys. A: Math. Gen. 36, 4239–4246 (2003).

    MathSciNet  Article  Google Scholar 

  3. G. Brown and F. Móricz, “Multivariate Hausdorff operators on the spaces \(L^p(\mathbb R^n)\),” J. Math. Anal. Appl. 271, 443–454 (2002).

    MathSciNet  Article  Google Scholar 

  4. O. V. Beloshapka,“Feynman formulas for the Schrödinger equations with the Vladimirov operator,” Russ. J. Math. Phys. 17, 267–271 (2010).

    MathSciNet  Article  Google Scholar 

  5. J. Chen, D. Fan and J. Li,“Hausdorff operators on function spaces,” Chinese Ann. Math. Series B 33, 537–556 (2012).

    MathSciNet  Article  Google Scholar 

  6. N. M. Chuong, D. V. Duong and K. H. Dung, “Weighted Lebesgue and central Morrey estimates for \(p\)-adic multilinear Hausdorff operators and their commutators,” Ukrain. Math. J. 73 (7), 1138–1168 (2021).

    Article  Google Scholar 

  7. N. M. Chuong, D. V. Duong and K. H. Dung,“Some estimates for \(p\)-adic rough multilinear Hausdorff operators and commutators on weighted Morrey-Herz type spaces,” Russ. J. Math. Phys. 26, 9–31 (2019).

    MathSciNet  Article  Google Scholar 

  8. N. M. Chuong and H. D. Hung,“Maximal functions and weighted norm inequalities on local fields,” Appl. Comput. Harmon. Anal. 29, 272–286 (2010).

    MathSciNet  Article  Google Scholar 

  9. B. Dragovich, A. Yu. Khrennikov, S. V. Kozyrev and I. V. Volovich,“On \(p\)-adic mathematical physics,” \(p\)-Adic Num. Ultrametr. Anal. Appl. 1, 1-17 (2009).

    MathSciNet  MATH  Google Scholar 

  10. K. H. Dung and D. V. Duong, “The \(p\)-adic Hausdorff operator and some applications to Hardy-Hilbert type inequalities,” Russ. J. Math. Phys. 28, 303–316 (2021).

    MathSciNet  Article  Google Scholar 

  11. A. Hussain and N. Sarfraz,“The Hausdorff operator on weighted \(p\)-adic Morrey and Herz type spaces,” \(p\)-Adic Num. Ultrametr. Anal. Appl. 11, 151–162 (2019).

    MathSciNet  Article  Google Scholar 

  12. S. Haran,“Analytic potential theory over the \(p\)-adics,” Ann. Inst. Fourier (Grenoble) 43, 905–944 (1993).

    MathSciNet  Article  Google Scholar 

  13. A. N. Kochubei,“Stochastic integrals and stochastic differential equations over the field of \(p\)-adic numbers,” Potent. Anal. 6, 105–125 (1997).

    MathSciNet  Article  Google Scholar 

  14. A. Yu. Khrennikov, \(p\)-Adic Valued Distributions in Mathematical Physics (Kluwer Academic Publishers, Dordrecht-Boston-London, 1994).

    Book  Google Scholar 

  15. A. Yu. Khrennikov, V. M. Shelkovich and M. Skopina,“\(p\)-Adic refinable functions and MRA-based wavelets,” J. Approx. Theory 161, 226–238 (2009).

    MathSciNet  Article  Google Scholar 

  16. S. V. Kozyrev,“Methods and applications of ultrametric and \(p\)-adic analysis: From wavelet theory to biophysics,” Proc. Steklov Inst. Math. 274, 1–84 (2011).

    MathSciNet  Article  Google Scholar 

  17. A. Lerner and E. Liflyand, “Multidimensional Hausdorff operators on the real Hardy space,” J. Austr. Math. Soc. 83, 79–86 (2007).

    MathSciNet  Article  Google Scholar 

  18. S. Lu and D. Yang, “The decomposition of Herz spaces on local fields and its applications,” J. Math. Anal. Appl. 196, 296–313 (1995).

    MathSciNet  Article  Google Scholar 

  19. S. Lu, D. Yang and G. Hu, Herz Type Spaces and Their Applications, Mathematics Monograph Series 10 (China Press, 2008).

    Google Scholar 

  20. K. S. Rim and J. Lee,“Estimates of weighted Hardy-Littlewood averages on the \(p\)-adic vector space,” J. Math. Anal. Appl. 324, 1470–1477 (2006).

    MathSciNet  Article  Google Scholar 

  21. J. Ruan, D. Fan and Q. Wu, “Weighted Herz space estimates for Hausdorff operators on the Heisenberg group,” Banach J. Math. Anal. 11 (3), 513–535 (2017).

    MathSciNet  Article  Google Scholar 

  22. E. M. Stein, Harmonic Analysis, Real-Variable Methods, Orthogonality, and Oscillatory Integrals (Princeton University Press, 1993).

    MATH  Google Scholar 

  23. N. Sarfraz and F. Gurbuz,“Weak and strong boundedness for \(p\)-adic fractional Hausdorff operator and its commutator,” Int. J. Nonlin. Sci. Numer. Simul. (2021) (Online).

    Article  Google Scholar 

  24. V. S. Varadarajan,“Path integrals for a class of \(p\)-adic Schrödinger equations,” Lett. Math. Phys. 39, 97–106 (1997).

    MathSciNet  Article  Google Scholar 

  25. V. S. Vladimirov,“Tables of integrals of complex-valued functions of \(p\)-adic arguments,” Proc. Steklov Inst. Math. 284 (2), 1–59 (2014).

    MathSciNet  Article  Google Scholar 

  26. V. S. Vladimirov and I. V. Volovich,“\(p\)-adic quantum mechanics,” Comm. Math. Phys. 123, 659–676 (1989).

    MathSciNet  Article  Google Scholar 

  27. V. S. Vladimirov, I. V. Volovich and E. I. Zelenov, \(p\)-Adic Analysis and Mathematical Physics (World Scientific, 1994).

    Book  Google Scholar 

  28. S. S. Volosivets,“Multidimensional Hausdorff operator on \(p\)-adic field,” \(p\)-Adic Num. Ultrametr. Anal. Appl. 2, 252–259 (2010).

    MathSciNet  Article  Google Scholar 

  29. S. S. Volosivets,“Hausdorff operators on \(p\)-adic linear spaces and their properties in Hardy, BMO, and Hölder spaces,” Math. Notes 3, 382–391 (2013).

    Article  Google Scholar 

  30. S. S. Volosivets,“Weak and strong estimates for rough Hausdorff type operator defined on \(p\)-adic linear space,” \(p\)-Adic Num. Ultrametr. Anal. Appl. 9 (3), 236–241 (2017).

    MathSciNet  Article  Google Scholar 

  31. Q. Y. Wu, L. Mi and Z. W. Fu,“Boundedness of \(p\)-adic Hardy operators and their commutators on \(p\)-adic central Morrey and BMO spaces,” J. Funct. Spac. Appl. Article ID 359193, 10 pages (2013).

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgments

The authors are grateful to the anonymous referee for the valuable suggestions and comments which lead to the improvement of the paper.

Funding

The first author and second author would like to thank Van Lang University, Vietnam for funding this work.

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to Tran Luu Cuong, Kieu Huu Dung or Pham Thi Kim Thuy.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cuong, T.L., Dung, K.H. & Thuy, P.T.K. Weighted Inequalities for Commutators of \(p\)-Adic Hausdorff Operators on Herz Spaces. P-Adic Num Ultrametr Anal Appl 14, 224–237 (2022). https://doi.org/10.1134/S2070046622030025

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S2070046622030025

Keywords

  • commutator
  • \(p\)-adic Hausdorff operator
  • Herz space
  • block space
  • \(p\)-adic analysis